New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

indigosunrise
Regular Member


Date Joined Nov 2007
Total Posts : 497
   Posted 8/11/2008 5:49 PM (GMT -6)   
So, my eye is flaring again and I get to go back on prednisone.  I just got off of it 3 days ago. 
 
I WAS looking forward to losing weight.  I am down because this is the heaviest I have ever been. 
 
Is it possible to lose weight while on prednisone?  Any ideas anyone?
 
Thanks!

gachrons
Veteran Member


Date Joined Mar 2007
Total Posts : 4527
   Posted 8/11/2008 7:10 PM (GMT -6)   
Hi Cut back on sweets and find something to snack on you can tolerate that is not to full of calories.Hope your eyes get better soon . Darn there is a bit of a set back but I hope things get better soon. lol gail
Hallarious woman over 50 ,CD ,IBS 27 years--resection,fistula's,obstructions,and still alive.lol gail

New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, March 28, 2017 8:00 AM (GMT -6)
There are a total of 2,782,942 posts in 305,844 threads.
View Active Threads


Who's Online
This forum has 152155 registered members. Please welcome our newest member, politanux.
474 Guest(s), 15 Registered Member(s) are currently online.  Details
Lioness1, scifigal2k, cntrymom, Klagh, 81GyGuy, BabsBunny, hypoHashimoto, Michael_T, Gear, InTheShop, soynomore, politanux, Turner 2, lowandslow, iPoop


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer